# SDR JGVR20180727002

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 10,512 hours, 6,876 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Attach Angle
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EXISTING CORRODED APU TAILCONE FAIRING ATTACH ANGLE WITH NEW RT P/N 6912630-68 AND LT ANGLE P/N 6912630-67 REFERENCING SRM 51-40-03 AND SPM 20-40-20.
